# SDR ASAA2021122837015

- Difficulty date: December 28, 2021
- Submitted: December 30, 2021
- Operation: Air carrier
- Aircraft: N518AS
- Make and model: Boeing 737890
- Aircraft serial: 35693
- Aircraft time: 46,973 hours, 13,822 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

UPON #2 ENGINE SHUTDOWN FMC DISAGREE APPEARED ON BOTH MFD'S. GROUNDED - YES. ACCOMPLISHED B737-800 FIM 34-61 TASK 835 NO DEFECT. COULD NOT DUPLICATE OK FOR SERVICE.
